Sur les déformations p-adiques des formes de Saito–Kurokawa
[p-adic deformations of Saito–Kurokawa lifts]
Comptes Rendus. Mathématique, Volume 335 (2002) no. 7, pp. 581-586.

Let f be a cuspidal eigenform of weight 2k−2⩾2 and level 1. Suppose p is an ordinary prime for f and Vf is the p-adic representation of weight 2k−3 associated to f. We show that if the zeta function of f vanishes at s=k−1 to odd order, then the Selmer group H f 1 (,V f (k-1)) is infinite.

Soit f une forme modulaire cuspidale propre pour les opérateurs de Hecke de poids 2k−2⩾2 et niveau 1. Soient p un nombre premier ordinaire pour f et Vf la représentation galoisienne p-adique associée de poids 2k−3. On montre que si la fonction zêta de f s'annule en s=k−1 avec un ordre impair, le groupe de Selmer H f 1 (,V f (k-1)) est infini.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02540-2
Skinner, Christopher 1; Urban, Eric 2

1 Department of Mathematics, University of Michigan, 2074 East Hall, Ann Arbor, MI 48109-1109, USA
2 LAGA, Institut Galilée, Universite Paris-Nord, avenue J.B. Clément, 93430 Villetaneuse, France
@article{CRMATH_2002__335_7_581_0,
     author = {Skinner, Christopher and Urban, Eric},
     title = {Sur les d\'eformations p-adiques des formes de {Saito{\textendash}Kurokawa}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {581--586},
     publisher = {Elsevier},
     volume = {335},
     number = {7},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02540-2},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02540-2/}
}
TY  - JOUR
AU  - Skinner, Christopher
AU  - Urban, Eric
TI  - Sur les déformations p-adiques des formes de Saito–Kurokawa
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 581
EP  - 586
VL  - 335
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02540-2/
DO  - 10.1016/S1631-073X(02)02540-2
LA  - fr
ID  - CRMATH_2002__335_7_581_0
ER  - 
%0 Journal Article
%A Skinner, Christopher
%A Urban, Eric
%T Sur les déformations p-adiques des formes de Saito–Kurokawa
%J Comptes Rendus. Mathématique
%D 2002
%P 581-586
%V 335
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02540-2/
%R 10.1016/S1631-073X(02)02540-2
%G fr
%F CRMATH_2002__335_7_581_0
Skinner, Christopher; Urban, Eric. Sur les déformations p-adiques des formes de Saito–Kurokawa. Comptes Rendus. Mathématique, Volume 335 (2002) no. 7, pp. 581-586. doi : 10.1016/S1631-073X(02)02540-2. http://www.numdam.org/articles/10.1016/S1631-073X(02)02540-2/

[1] Coleman, R.; Gouvea, F.; Jochnowitz, N. E2, Θ, and overconvergence, Internat. Math. Res. Notices, Volume 1 (1995), pp. 23-24

[2] K. Kato, p-adic Hodge theory and values of zeta function of modular forms, Preprint

[3] M. Kisin, Overconvergent modular forms and the Fontaine–Mazur conjecture, Preprint

[4] G. Laumon, Fonctions Zéta des variétés de Siegel de dimension 3, Preprint

[5] Piatetski-Shapiro, I. On the Saito–Kurokawa lifting, Invent. Math., Volume 71 (1983)

[6] R. Schmidt, Generalized Saito–Kurokawa liftings, Preprint

[7] Tilouine, J.; Urban, E. Several variable p-adic families of Siegel–Hilbert cusp eigensystems and their Galois representations, Ann. Sci. École Norm. Sup. (4), Volume 32 (1999), pp. 499-574

[8] E. Urban, Sur les représentations p-adiques associées aux représentations cuspidales de G Sp 4/ , Preprint

[9] R. Weissauer, Four dimensional Galois representations, Preprint

[10] Waldspurger, J.-L. Correspondances de Shimura et quaternions, Forum Math., Volume 3 (1991), pp. 219-307

Cited by Sources: